RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 118, Number 3, Pages 390–397 (Mi tmf711)  

This article is cited in 2 scientific papers (total in 2 papers)

Perturbation of a singular solution to the Liouville equation

L. A. Kalyakin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: We construct an asymptotic (with respect to a small parameter) solution of the Cauchy problem for the perturbed Liouville equation in the case where the unperturbed solution has singularities on timelike lines. We propose a modification of the Krylov–Bogoliubov method that, in particular, allows us to find the asymptotic corrections to the singularity lines.

DOI: https://doi.org/10.4213/tmf711

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 118:3, 307–313

Bibliographic databases:


Citation: L. A. Kalyakin, “Perturbation of a singular solution to the Liouville equation”, TMF, 118:3 (1999), 390–397; Theoret. and Math. Phys., 118:3 (1999), 307–313

Citation in format AMSBIB
\Bibitem{Kal99}
\by L.~A.~Kalyakin
\paper Perturbation of a singular solution to the Liouville equation
\jour TMF
\yr 1999
\vol 118
\issue 3
\pages 390--397
\mathnet{http://mi.mathnet.ru/tmf711}
\crossref{https://doi.org/10.4213/tmf711}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1713729}
\zmath{https://zbmath.org/?q=an:0951.35082}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 118
\issue 3
\pages 307--313
\crossref{https://doi.org/10.1007/BF02557326}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080492800009}


Linking options:
  • http://mi.mathnet.ru/eng/tmf711
  • https://doi.org/10.4213/tmf711
  • http://mi.mathnet.ru/eng/tmf/v118/i3/p390

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kalyakin, “Perturbation of Solutions with Moving Singularities”, Theoret. and Math. Phys., 127:3 (2001), 751–759  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Kalyakin, LA, “Liouville equation under perturbation”, Inverse Problems, 17:4 (2001), 879  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:196
    Full text:105
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020